# SDR 9719519926

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47425
- System (JASC): 2742 · Stabilizer Actuator
- Part: Drive Motor
- Part number: 95901
- Condition: Failed
- Location: Horiz Stab
- Part time: 37,233 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PRIMARY LONGITUDINAL TRIM FAILED AFTER TAKEOFF.  CIRCUIT BREAKERS H3, H4, H7, H8, H12, AND H14 WERE ALSO OPEN.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED PRIMARY DRIVE STABILIZER MOTOR, OPERATIONAL CHECK NORMAL.
